# SDR CALA2021100401773

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767
- Aircraft serial: 29457
- Aircraft time: 78,359 hours, 11,808 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: NA
- Condition: Missing
- Location: Eng2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 #2 ENGINE INBD PYLON AFT FAIRING 447DB MISSING 1EA SCREW IN METAL PAN. INSTALLED SCREW AT #2 PYLON INBD AFT FAIRING PAN.
